# SDR IPXA2022093086736

- Difficulty date: September 21, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 67,644 hours, 22,972 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T245025
- Condition: Cracked
- Location: Nr 1 N Acelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C14CRACK DAMAGE WAS FOUND ON OUTBD SKIN PANEL ASSEMBLY(P/N:311T2450-25) OF NO.1 ENG PYLON ACCESS PANEL CUTOUT EDGE NEAR NAC STA 237.5.PERFORM REPAIR I.A.W BOEING SR 4-5607971815 AND UPS EO B767-5450-84881-A.
